Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 519017, 6 pages
http://dx.doi.org/10.1155/2014/519017
Research Article

A Preconditioned Multisplitting and Schwarz Method for Linear Complementarity Problem

School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China

Received 21 November 2013; Accepted 6 June 2014; Published 23 June 2014

Academic Editor: Changbum Chun

Copyright © 2014 Cuiyu Liu and Chen-liang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cuiyu Liu and Chen-liang Li, “A Preconditioned Multisplitting and Schwarz Method for Linear Complementarity Problem,” Journal of Applied Mathematics, vol. 2014, Article ID 519017, 6 pages, 2014. https://doi.org/10.1155/2014/519017.